# SDR VNAA2018083051101

- Difficulty date: August 15, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 34,244 hours, 34,129 cycles
- System (JASC): 3400 · Navigation System
- Part: Display
- Condition: Multiple Fail
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, CLIMBING THRU 4000 FT,  BOTH FLT DIRECTORS FAILED AND THEN THE FIRST OFFICER'S PFD FAILED.  DECLARED EMERGENCY AND RETURNED TO FIELD,  LANDED WITHOUT INCIDENT
